# SDR 2008UALA02010

- Difficulty date: April 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 44,229 hours, 32,015 cycles
- Engine: Ge CFM56*
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: 80600031600U8446
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE SUPPRESSION SYS INOP.  REPLACED APU FIRE EXTINGUISHER BOTTLE ASSY. ENGINE & APU FIREX BOTTLE RUPTURE DISC ASSY & ENG/APU FIRE CONTROL P8-1 MODULE PRINTED CIRCUIT.TROUBLESHOOT AND REPAIRED "APU FIRE DET LIGHT".
